Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Aberdeen, SD

May 8, 2011Clark County, Codington County, Day County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at May 8, 2011, 11:53 PM CDT for Clark County, Codington County, Day County, South Dakota. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2011, 11:53 PM CDT (04:53 UTC)
Expired
May 9, 2011, 12:30 AM CDT
In force
37 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Clark County, SD, Codington County, SD, Day County, SD

The radar

The Aberdeen radar (KABR), 83 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:05 AM CDTHAIL 1.254 N Wallace, SDQUARTER TO HALF DOLLAR SIZED HAIL. SOME MINOR DENTS TO PICKUP TRUCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS53 KABR 090453
SVRABR
SDC025-029-037-090530-
/O.NEW.KABR.SV.W.0005.110509T0453Z-110509T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1153 PM CDT SUN MAY 8 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  NORTHWESTERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA...
  EASTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 1230 AM CDT

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR BRADLEY...OR 14 MILES NORTHEAST OF
  CLARK...MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUBAY AROUND 1215 AM CDT...
  WAUBAY WILDLIFE REFUGE AROUND 1220 AM CDT...
  GRENVILLE AROUND 1225 AM CDT...
  PICKEREL LAKE STATE PARK AROUND 1230 AM CDT...

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 344 AND 357.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4550 9722 4528 9722 4494 9752 4503 9774
      4555 9736
TIME...MOT...LOC 0453Z 209DEG 46KT 4508 9755
WIND...HAIL <50MPH 1.50IN

$$
CHURCH
1 follow-up statement
221 
WWUS53 KABR 090518
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1218 AM CDT MON MAY 9 2011

SDC025-029-037-090530-
/O.CON.KABR.SV.W.0005.000000T0000Z-110509T0530Z/
DAY SD-CLARK SD-CODINGTON SD-
1218 AM CDT MON MAY 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CODINGTON...EXTREME NORTHEASTERN CLARK AND EASTERN DAY COUNTIES UNTIL
1230 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 8 MILES SOUTH OF WAUBAY...OR 12 MILES
SOUTHEAST OF WEBSTER...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUBAY AROUND 1230 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4553 9733 4552 9728 4549 9723 4531 9723
      4531 9722 4528 9722 4507 9741 4517 9758
      4555 9736
TIME...MOT...LOC 0518Z 216DEG 29KT 4523 9733
WIND...HAIL <50MPH 1.50IN

$$
PARKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:34 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 8, 10:34 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1034 PM CDT SUN MAY 8 2011

.UPDATE...
UPDATED TO REMOVE THE TORNADO WATCH FROM WRN COUNTIES. ALSO
LOWERED THUNDERSTORMS CHANCES OVERNIGHT WITH LATEST OBSERVATIONS
AND SATELLITE IMAGERY...ALONG WITH MODEL GUIDANCE SUGGESTING LESS
IN THE WAY OF SHOWER AND THUNDERSTORM COVERAGE OVERNIGHT.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH TUESDAY
FORECAST CHALLENGES...CONVECTION POTENTIAL OVER THE NEXT FEW
DAYS...ALONG WITH HEAVY RAIN POTENTIAL...AND IMPACTS OF STRATUS ON
TEMPERATURES.

CURRENTLY...CONVECTION FROM EARLIER IN THE DAY HAS PRETTY MUCH
VACATED THE CWA PUSHING OFF TO THE EAST INTO MINNESOTA.
ELSEWHERE...PARTLY TO MOSTLY SUNNY SKIES THIS AFTERNOON HAS LED TO
CONSIDERABLE DESTABILIZATION OF THE ATMOSPHERE...PARTICULARLY OUT
ACROSS THE SWRN FORECAST ZONES...WHERE CAPE HAS INCREASED TO AS
MUCH AS 2000 TO 3000 J/KG...WHILE CINH HAS DIMINISHED IN A COUPLE
OF DIFFERENT AREAS TO LESS THAN -50 J/KG. BENEATH THE MOSTLY
CLOUDY SKIES OUT EAST WHERE OFF AND ON SHOWERS HAVE JUST RECENTLY
SHIFTED OFF TO THE EAST...TEMPERATURES ARE WARMING THROUGH THE
UPPER 50S INTO THE LOWER 60S. ELSEWHERE...TEMPERATURES ARE WARMING
THROUGH THE 60S AND 70S WITH SOME LOW TO MID 80S NOTED JUST SOUTH
AND WEST OF JONES/LYMAN COUNTIES. VISIBLE SATELLITE IMAGERY ALSO
APPEARS TO BE DETECTING POSSIBLY THE FIRST TOWERING CU IN NORTH
CENTRAL NEBRASKA AMID THE CU FIELD STRETCHING FROM NERN KANSAS ALL
THE WAY UP TO JUST SOUTH OF KPIR.

A COUPLE OF QUICK DETAIL UPDATES TO WEATHER GRIDS...STILL HAVE
SEVERE THUNDER MENTION IN ACROSS THE SWRN ZONES FROM LATE THIS
AFTERNOON THROUGH MID-EVENING...FOR ANY CONVECTION THAT CAN GET
GOING WITHIN THIS DESTABILIZING AIRMASS OVER NC NEBRASKA AND SC
SODAK. PWATS ARE PROGGED TO BE 1.00-1.25 INCHES ACROSS MUCH OF THE
CWA OVER THE NEXT 36 TO 42 HOURS. PWATS LIKE THESE ARE ABOVE
NORMAL FOR EARLY MAY...LIKE 2 STANDARD DEVIATIONS ABOVE
NORMAL...AND CAN BE A PRETTY GOOD INDICATOR AS TO THE POTENTIAL
FOR EFFICIENT RAIN PRODUCTION AND TORRENTIAL RAINFALL RATES.
SO...HAVE INTRODUCED RW+ OR HEAVY RAIN POSSIBLE MENTION INTO
BOTH TONIGHT/S AND MONDAY NIGHT/S WEATHER GRIDS FOR THIS.

IN ADDITION TO THE POSSIBILITY OF ISOLATED TO WIDELY SCATTERED
SUPERCELLULAR THUNDERSTORMS /LARGE HAIL MAIN SEVERE THREAT/
THROUGH LATE THIS EVENING OVER PORTIONS OF CENTRAL AND SOUTH
CENTRAL SOUTH DAKOTA...THE POTENTIAL EXISTS FOR STRONG CONVECTION
LATER TONIGHT WHEN A STRONGER AREA OF LOW PRESSURE APPROACHES THE
REGION FROM THE WEST. THE POSSIBILITY EXISTS FOR LATE NIGHT
THUNDERSTORMS TO GET GOING ACROSS NWRN SODAK/SWRN NODAK AND
PROPAGATE EASTWARD ALONG THE BEST GRADIENT OF LOW LEVEL
MOISTURE/WAA AND WITHIN A STRONG LOW LEVEL JET FORECAST TO DEVELOP
OVERNIGHT TONIGHT. THERE COULD BE A FEW SEVERE STORMS WITHIN THIS
LATE NIGHT CONVECTION SCENARIO...WITH LARGE HAIL THE PRIMARY
THREAT.

EXPECTING A BREAK IN THE ACTION ON MONDAY ONCE OVERNIGHT/EARLY
MONDAY MORNING CONVECTION CLEARS OUT OF THE AREA. IN ALL
LIKELIHOOD...UNTIL THE NEXT LARGE AREA OF LOW PRESSURE BEGINS
APPROACHING THE REGION EARLY MONDAY EVENING...DRY CONDITIONS WOULD
HOLD OVER THE AREA WHILE STRONG MID-LEVEL WARM AIR LAYER IN PLACE
WOULD ACT TO KEEP THINGS CAPPED DURING THE DAY. HOWEVER...WHEN
SURFACE LOW PRESSURE AND ATTENDANT SURFACE WARM FRONTAL BOUNDARY
BEGINS APPROACHING LATE IN THE DAY /MAINLY AFTER 00Z
TUESDAY/...0-6KM SHEAR RAMPS UP FROM AROUND 30 KNOTS TO MORE LIKE
45 TO 50 KNOTS OF SHEAR AND LOW LEVEL WAA/FORCING ALONG ANOTHER
DEVELOPING LOW LEVEL JET MONDAY NIGHT COULD VERY WELL SIGNAL THE
START OF ANOTHER ROUND OF STRONG NIGHT-TIME STORMS MOVING
NORTHWARD INTO NORTH DAKOTA.

ON TUESDAY...MUCH OF THE FORCING/LIFT AND MOISTURE FOR CONVECTION
IS SHIFTING INTO NORTH DAKOTA AND MINNESOTA. THE ONLY POTENTIAL
FOR CONVECTION COULD COME AT PEAK HEATING AS A COLD FRONT/DRYLINE
FEATURE TRIES TO WORK EASTWARD ACROSS THE CWA. COULD SEE ISOLATED
TO WIDELY SCATTERED SHOWERS FORMING ALONG THIS BOUNDARY TUESDAY
AFTERNOON. OTHERWISE...TUESDAY AND TUESDAY NIGHT ARE TRANSITION
PERIODS FOR DRIER AIR AND COLDER AIR WORKING INTO THE CWA FROM THE
NORTHWEST. TUESDAY NIGHT IS CURRENTLY A DRY FORECAST PERIOD.

TEMPERATURES THROUGH EARLY TUESDAY WILL BE NEAR TO ABOVE NORMAL AT
NIGHT...WHILE DAYTIME HIGHS ON MONDAY COULD BE HAMPERED BY LOW
STRATUS THAT IS STILL DEPICTED IN THE MODELS AS FORMING MAINLY
BETWEEN 925HPA AND 850HPA LATER TONIGHT AND PERSISTING THROUGH
MUCH OF MONDAY NIGHT. QUITE THE GRADIENT OF TEMPERATURE IS
FORECAST RIGHT NOW ON TUESDAY...WITH THE FAR NORTHWESTERN CWA
POSSIBLY ONLY SEEING HIGHS IN THE UPPER 50S TO LOWER 60S...WHILE
THE FAR EASTERN ZONES WARM INTO THE UPPER 70S TO AROUND 80. RATHER
LOW CONFIDENCE/LOW SKILL TEMPERATURE FORECAST SETTING UP THERE.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

MAIN FORECAST CHALLENGE CONTINUES TO BE PRECIP CHANCES THROUGH THE
PERIOD. MODELS HAVE BEEN INCONSISTENT RUN TO RUN DUE TO
DISCREPANCIES IN TIMING AND EXACT POSITION OF LOWS. THE 12Z ECMWF
CAME IN SIGNIFICANTLY WETTER THAN THE 00Z RUN AND ALSO WETTER THAN
THE 12Z GFS. THOUGH THE GFS IS THE OUTLIER IN THE SPEED OF THE SYSTEM
MOVING THROUGH THE CENTRAL PLAINS MID WEEK BELIEVE THE ECMWF MAY
BE PUSHING PRECIP A LITTLE TOO FAR NORTH. HOWEVER DID KEEP IN SOME
SLIGHT CHANCE POPS. FEEL THAT SOME SHOWERS/TSTORMS ARE NOT OUT OF
THE QUESTION DURING AFTERNOON/EVENING HOURS MOST DAYS BUT HAD LOW
CONFIDENCE IN TIMING SO KEPT SOME OF THE POPS BELOW PRECIP
MENTION. BEST CHANCES WILL BE ACROSS THE EASTERN COUNTIES LATE ON WEDNESDAY.

TEMPS WILL BE SOMEWHAT DEPENDENT ON LOW TRACKS AND CLOUD COVER.
EXPECT BELOW AVERAGE TEMPS THROUGH THE PERIOD WITH AN UPPER TROF
OVER THE REGION UNTIL SATURDAY. TEMPS WILL BEGIN TO MODERATE OVER
THE WEEKEND UNDER HIGH PRESSURE.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

CIGS WILL GENERALLY BE VFR THIS EVENING...BUT WILL THEN LOWER
AFTER ABOUT MIDNIGHT TO IFR. CIGS AND VSBYS MAY OCCASIONALLY DROP
INTO THE MVFR CATEGORY IN ASSOCIATION WITH STRONGER THUNDERSTORMS
OVER SOUTH CENTRAL SOUTH DAKOTA. SOME OF THE THUNDERSTORMS MAY BE
STRONG...PRODUCING GUSTY WINDS AND SMALL HAIL...MAINLY SOUTHEAST OF KPIR.
THUNDERSTORMS CHANCES WILL CONTINUE THROUGH MONDAY AND SPREAD
OVER THE AREA BY LATE MONDAY AFTERNOON...POTENTIALLY IMPACTING ALL
TAF SITES.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...CHURCH
SHORT TERM...DORN
LONG TERM...WISE
AVIATION...CHURCH

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 8, 4:56 AM CDT, 18 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
456 AM CDT SUN MAY 8 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-091000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
456 AM CDT SUN MAY 8 2011 /356 AM MDT SUN MAY 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN SOUTH DAKOTA THIS
MORNING...THEN ACROSS SOUTH CENTRAL SOUTH DAKOTA LATER THIS
AFTERNOON INTO THE EVENING HOURS. THE GREATEST THREAT FOR SEVERE
STORMS WILL BE ACROSS SOUTH CENTRAL SOUTH DAKOTA LATE THIS
AFTERNOON THROUGH THE EVENING HOURS. LARGE HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE STORMS ARE POSSIBLE ACROSS THE AREA AGAIN ON MONDAY. LARGE
HAIL WILL BE POSSIBLE. A SMALL THREAT EXISTS FOR AN ISOLATED
TORNADO AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON INTO THE
EVENING HOURS ACROSS SOUTH CENTRAL SOUTH DAKOTA.

TMT

In the hours before

Local storm report, May 8, 8:18 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
818 PM CDT SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TORNADO          8 SW PRESHO             43.83N 100.17W
05/08/2011                   LYMAN              SD   TRAINED SPOTTER

0810 PM     HAIL             7 S PRESHO              43.81N 100.06W
05/08/2011  M1.00 INCH       LYMAN              SD   TRAINED SPOTTER

&&

EWY
Local storm report, May 8, 8:44 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
844 PM CDT SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             PRESHO                  43.91N 100.06W
05/08/2011  E1.00 INCH       LYMAN              SD   TRAINED SPOTTER

&&

EWY
Local storm report, May 8, 8:54 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
854 PM CDT SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             10 S PRESHO             43.76N 100.06W
05/08/2011  M1.50 INCH       LYMAN              SD   TRAINED SPOTTER

&&

EWY
Local storm report, May 8, 9:09 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
909 PM CDT SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             8 S PRESHO              43.79N 100.06W
05/08/2011  M1.75 INCH       LYMAN              SD   TRAINED SPOTTER

&&

EWY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:08 PM CDTTornado WarningABRLyman14 min
May 8, 8:43 PM CDTSevere Thunderstorm WarningABRLyman47 min
May 8, 9:00 PM CDTTornado WarningABRLyman35 min
May 9, 12:26 AM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts36 min
May 9, 1:05 AM CDTSevere Thunderstorm WarningABRGrant, Roberts40 min
May 9, 3:05 AM CDTSevere Thunderstorm WarningABRFaulk, Hand25 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.